On the v-semi-slant submersions from almost Hermitian manifolds
3
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we deal with the notion of a v-semi-slant submersion from an almost Hermitian manifold onto a Riemannian manifold. We investigate the integrability of distributions, the geometry of foliations, and a decomposition theorem. Given such a map with totally umbilical fibers, we have a condition for the fibers of the map to be minimal. We also obtain an inequality of a proper v-semi-slant submersion in terms of squared mean curvature, scalar curvature, and a v-semi-slant angle. Moreover, we give some examples of such maps and some open problems.
Abstract
In this paper, we deal with the notion of a v-semi-slant submersion from an almost Hermitian manifold onto a Riemannian manifold. We investigate the integrability of distributions, the geometry of foliations, and a decomposition theorem. Given such a map with totally umbilical fibers, we have a condition for the fibers of the map to be minimal. We also obtain an inequality of a proper v-semi-slant submersion in terms of squared mean curvature, scalar curvature, and a v-semi-slant angle. Moreover, we give some examples of such maps and some open problems.
참고문헌 (26)
- P. Baird, "London Mathematical Society Monographs. New Series", pp.29~ (2003), The Clarendon Press, Oxford University Press
- J.-P. Bourguignon, "A mathematician’s visit to Kaluza-Klein theory", Rend. Sem. Mat. Univ. Politec. Torino, 1989(Special Issue), pp.143~163 (1989)
- J.-P. Bourguignon, "Stability and isolation phenomena for YangMills fields", Comm. Math. Phys, 79(2), pp.189~230 (1981)
- Bang-yen Chen, "Differential geometry of real submanifolds in a K�hler manifold", Monatshefte f�r Mathematik, 91(4), pp.257~274 (1981), Springer Science and Business Media LLC[DOI]
- B. Chen, "Geometry of slant submanifolds" (1990), Katholieke Universiteit Leuven
- M. Falcitelli, "Riemannian Submersions and Related Topics" (2004), World Scientific Publishing Co., Inc
- "Disquisitiones generales circa superficies curvas" (1827)[URL]
- A. Gray, "Pseudo-Riemannian almost product manifolds and submersions", J. Math. Mech, 16, pp.715~737 (1967)
- S. Ianuş, "Riemannian submersions from almost contact metric manifolds", Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 81(1), pp.101~114 (2011), Springer Science and Business Media LLC[DOI]
- Stere Ianuş, "Riemannian Submersions from Quaternionic Manifolds", Acta Applicandae Mathematicae, 104(1), pp.83~89 (2008), Springer Science and Business Media LLC[DOI]
- S. Ianu¸s, "Kaluza-Klein theory with scalar fields and generalised Hopf manifolds", Classical Quantum Gravity, 4(5), pp.1317~1325 (1987)[DOI]
- S. Ianu¸s, "The mathematical heritage of C. F. Gauss", pp.358~371 (1991), World Sci. Publ
- S. Kobayash, "Interscience Tracts in Pure and Applied Mathematics, No. 15 Vol. II" (1969), Interscience Publishers John Wiley & Sons, Inc
- M. T. Mustafa, "Applications of harmonic morphisms to gravity", J. Math. Phys, 41(10,), pp.6918~6929 (2000)[DOI]
- B. O’Neill, "The fundamental equations of a submersion", Michigan Math. J, 13, pp.459~469 (1966)
- 박광순, "H-slant submersions", 대한수학회보, 49(2), pp.329~338 (2012), 대한수학회
- K.-S. Par, "h-semi-invariant submersions", Taiwanese J. Math, 16(5), pp.1865~1878 (2012)[DOI]
- K.-S. Park, "h-semi-slant submersions from almost quaternionic Hermitian manifolds", Taiwanese J. Math, 1(6), pp.1909~1926 (2014)[DOI]
- 박광순, "Semi-slant submersions", 대한수학회보, 50(3), pp.951~962 (2013), 대한수학회
- Bayram Ṣahin, "Anti-invariant Riemannian submersions from almost Hermitian manifolds", Central European Journal of Mathematics, 8(3), pp.437~447 (2010), Walter de Gruyter GmbH[DOI]
- BAYRAM ṢAHIN, "INVARIANT AND ANTI-INVARIANT RIEMANNIAN MAPS TO KÄHLER MANIFOLDS", International Journal of Geometric Methods in Modern Physics, 07(03), pp.337~355 (2011), World Scientific Pub Co Pte Ltd[DOI]
- B. Sahin, "Slant submersions from almost Hermitian manifolds", Bull. Math. Soc. Sci. Math. Roumanie, 1, pp.93~105 (2011)
- Bayram Ṣahin, "Semi-invariant Submersions from Almost Hermitian Manifolds", Canadian Mathematical Bulletin, 56(1), pp.173~183 (2013), Canadian Mathematical Society[DOI]
- Bayram Sahin, "RIEMANNIAN SUBMERSIONS FROM ALMOST HERMITIAN MANIFOLDS", Taiwanese Journal of Mathematics, 17(2), pp.629~659 (2013), The Mathematical Society of the Republic of China[DOI]
- B. Watson, "Almost Hermitian submersions", J. Differential Geometry, 11(1), pp.147~165 (1976)
- B. Watson, "Global analysis–analysis on manifolds", pp.324~349 (1983)
